# SDR FDEA202305190904

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175N200319
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AGING AIRCRAFT INSPECTION FOUND EXISTING REPAIR LOCATED ON THE VERTICAL STABILIZER L/H SIDE SKIN   PANEL (P/N 175N2003-19) DOES NOT CONFORM TO CURRENT DOCUMENTATION AND SRM REPAIR REFERENCED.   REPAIR IS METAL BONDED DOUBLER AND SRM REFERENCED IS FOR COMPOSITE FABRIC REPAIR.  (AAI REF. N00040) REMOVED PREVIOUSLY REPAIR & REPAIRED IAW EA F-5530-T0374267-P1 & SRM 51-70-10.
